Alert archive / Georgia / Flash Flood Warnings in 2023
Flash Flood Warning 29, NWS Atlanta, GA
NWS Atlanta, GA issued this flash flood warning at Aug 28, 2023, 3:58 AM EDT for Gwinnett County, Georgia. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 28, 2023, 3:58 AM EDT (07:58 UTC)
- Expired
- Aug 28, 2023, 6:16 AM EDT
- In force
- 2 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
County Gwinnett County, GA
The radar
The Atlanta radar (KFFC), 73 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.0 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1538 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1521 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
350
WGUS52 KFFC 280758
FFWFFC
GAC135-281400-
/O.NEW.KFFC.FF.W.0029.230828T0758Z-230828T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
358 AM EDT Mon Aug 28 2023
The National Weather Service in Peachtree City has issued a
* Flash Flood Warning for...
Southwestern Gwinnett County in north central Georgia...
* Until 1000 AM EDT Monday.
* At 358 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Lawrenceville, Peachtree Corners, Duluth, Snellville, Lilburn,
Norcross, Grayson, Berkeley Lake, Tucker and Mountain Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3387 8419 3399 8420 3400 8418 3403 8417
3400 8400 3383 8396 3378 8405 3382 8412
3385 8416
FLASH FLOOD...RADAR INDICATED
$$1 follow-up statement
318
WGUS72 KFFC 281016
FFSFFC
Flash Flood Statement
National Weather Service Peachtree City GA
616 AM EDT Mon Aug 28 2023
GAC135-281026-
/O.CAN.KFFC.FF.W.0029.000000T0000Z-230828T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gwinnett GA-
616 AM EDT Mon Aug 28 2023
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHWESTERN GWINNETT
COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3387 8419 3399 8420 3400 8418 3403 8417
3400 8400 3383 8396 3378 8405 3382 8412
3385 8416
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Aug 28, 1:39 AM EDT, 2 hours 19 minutes earlier.
Area forecast discussion, Aug 28, 1:39 AM EDT, 2 hours 19 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 139 AM EDT Mon Aug 28 2023 ...New 06Z Aviation Discussion... .SHORT TERM... (This afternoon through Monday) Issued at 224 PM EDT Sun Aug 27 2023 Key Messages: - Scattered thunderstorms will continue through this evening, with isolated strong or severe downbursts possible. - Widespread thunderstorm activity is anticipated Monday, with locally heavy rainfall and isolated flooding possible in northern Georgia. At 3 PM, radar indicated scattered shower and thunderstorm activity across the region. SBCAPE values were in the 2500 to 4000 j/kg range, via the SPC Mesoanalysis page. Couple this with DCAPE values near 1000 j/kg from Atlanta southward to Columbus and inverted V profiles below 800 mb (see 18Z sounding), and the environment is supportive of localized downburst activity. Several storms have already shown downburst signatures with potential gusts near 40 mph. Expect this trend to continue into the evening, with any stronger updrafts potentially producing severe level winds and tree damage. Due to the nature of the environment, any damaging winds should be very localized to the area directly under the storms. Tonight through Monday: A weak mid level shortwave approaching from the west should provide the lift to keep scattered shower and thunderstorm activity going across northern Georgia through tonight. With the loss of day time heating and subsequent drop in instability, this activity should remain sub severe. Thus regular rainfall will be the main concern overnight. Diurnal heating and a lingering frontal boundary should combine to produce widespread thunderstorm activity in northern and central Georgia Monday afternoon. Precipitable water values hovering near 2 inches and slow storm motions should favor higher rainfall rates. It wouldn't be surprising if rain rates with some storms topped 2 inches per hour, especially in northern Georgia. The Weather Prediction Center (WPC) has latched on to this potential and issued a Slight Risk (level 2 of 4) for flooding in northern Georgia. The Atlanta metro is included in the Slight Risk area. A couple of storms could also produce strong or severe downburst winds, but this threat is second to the flooding risk. Areas from Macon southward to Columbus will be flirting with heat index values near 105 degrees again Monday afternoon. Given the potential for thunderstorms and the marginal nature of the heat (Heat Advisory criteria is 105 degree) we decided to hold of on an extension to the Heat Advisory at this time. The evening or overnight shifts may reconsider the need for a Heat Advisory. Albright && .LONG TERM... (Tuesday morning through next Saturday) Issued at 224 PM EDT Sun Aug 27 2023 - Tuesday, a stalled frontal boundary will serve as the focus for shower and thunderstorm activity. - Tropical Storm Idalia is expected to bring heavy rainfall to portions of central and eastern Georgia early Wednesday and will lead to flooding concerns through Thursday. See below discussion for more details. - High pressure returns, moderating temperatures back to seasonable values ranging from the 80s during the day and 60s overnight. Tuesday into Next Weekend: Shower and thunderstorm activity will be widespread Tuesday as the stalled frontal boundary remains draped over central Georgia. While the threat for severe weather will be relatively low, cannot rule out an isolated severe thunderstorm producing damaging wind gusts. As tropical moisture surges northward ahead of Idalia, PWATs exceeding 2.0" across central Georgia will result in localized flooding concerns Tuesday. As is typical with tropical systems, hydrologic concerns will persist through Thursday as now Tropical Storm Idalia is expected to become a hurricane before making landfall near the Big Bend region along the Florida Panhandle. For this forecast cycle, the primary threat Idalia will impose to our area is heavy rain where flooding concerns are expected to impact our southeastern counties. Currently, 3 to 5.5" of rain are forecast to fall, but locally higher amounts will be possible. As a result, a Slight Risk for Excessive Rainfall has been diagnosed for central and eastern Georgia. While confidence is growing that Georgia will experience some degree of impacts from Idalia, our range and coverage of threats may expand or diminish depending on the exact track she takes. Global ensemble members continue to exhibit the potential for Idalia to jog further west or further east thus warranting a close monitor of the progression of the track through the Gulf. If the track bumps westward, we could see an increasing wind and tornado threat for portions of our forecast area. Please stay tuned as the forecast evolves in the coming days. After Idalia passes through, high pressure will build back in and bring seasonable temperatures back to the forecast area. Generally, more quiet weather will be expected though isolated diurnally driven convection may be possible through the end of the period. Long && .AVIATION... (06Z TAFS) Issued at 128 AM EDT Mon Aug 28 2023 Lingering shra/tsra remain possible at ATL and AHN area sites through 08-09Z with a gradual downtrend in coverage thereafter. Lower cigs then become likely, initially MVFR by around 08-09Z with IFR more likely after 10Z at ATL/AHN sites. Gradual improvement to MVFR is likely by 15Z with VFR expected by 17-18Z. Sct to numerous shra/tsra again expected after 20Z, persisting as late as 03-05Z. Lower cigs again likely Tuesday morning. Winds will remain E to SE at 5-10 kts outside of tsra. //ATL Confidence...06Z Update... Medium confidence on cigs through the morning as well as shra/tsra timing. High confidence on other elements. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 70 85 69 76 / 70 80 70 90 Atlanta 71 87 71 79 / 70 80 70 90 Blairsville 65 77 64 76 / 80 80 50 70 Cartersville 70 84 69 79 / 70 80 50 70 Columbus 74 92 72 79 / 60 80 70 90 Gainesville 70 83 69 77 / 70 80 60 80 Macon 73 90 71 76 / 40 80 80 90 Rome 70 85 69 84 / 70 80 40 60 Peachtree City 70 88 69 78 / 70 80 70 80 Vidalia 75 92 72 80 / 20 80 80 100 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...NListemaa LONG TERM....KAL AVIATION...RW
Hazardous weather outlook, Aug 27, 11:55 PM EDT, 4 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1155 PM EDT Sun Aug 27 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1155 PM EDT Sun Aug 27 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Isolated to scattered thunderstorms will continue into the overnight hours. Locally heavy downpours and frequent lightning will be possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Thunderstorm activity will continue in the region on Monday and Tuesday. A few storms may produce damaging downburst winds. Heavy rainfall may also become a concern with widespread two day rainfall totals over and inch expected. Localized rain amounts over 3 inches may lead to flooding concerns, especially in north Georgia on Monday. Rain and thunderstorm activity should continue Wednesday and Thursday as tropical cyclone Idalia moves through the region. At this time flooding from heavy rainfall appears to be the main concern for central and northern Georgia. An additional 1 to 5 inches of rain are possible Wednesday and Thursday, with the highest amounts most likely occurring in central or east central Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 27, 10:19 PM EDT, 5 hours 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1019 PM EDT Sun Aug 27 2023
GAZ076-280245-
Jefferson GA-
1019 PM EDT Sun Aug 27 2023
...A strong thunderstorm will impact portions of northeastern
Jefferson County through 1045 PM EDT...
At 1018 PM EDT, a strong thunderstorm was near Matthews, or 14 miles
southwest of Grovetown, moving northeast at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Wrens, Matthews, and Stellaville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3318 8225 3315 8231 3326 8246 3331 8238
3331 8234 3330 8231 3327 8229 3327 8227
3326 8226 3323 8224 3323 8223
TIME...MOT...LOC 0218Z 223DEG 8KT 3327 8234
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 27, 10:32 PM EDT, 5 hours 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1032 PM EDT Sun Aug 27 2023
GAZ044-054-055-280300-
Fayette GA-Clayton GA-South Fulton GA-
1032 PM EDT Sun Aug 27 2023
...A strong thunderstorm will impact portions of Fayette, south
central Fulton and southwestern Clayton Counties through 1100 PM
EDT...
At 1031 PM EDT, a strong thunderstorm was over Fayetteville. This
storm was nearly stationary.
HAZARD...Frequent cloud to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Lightning is one of nature's leading killers. If you can
hear thunder, you are close enough to be struck by
lightning. Heavy rain may cause temporary street flooding
especially in poor drainage areas.
Locations impacted include...
Fayetteville, Jonesboro, City of South Fulton, Peachtree City, Union
City, Fairburn, Tyrone, Bonanza, Sandy Creek, Inman, and Irondale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3347 8463 3361 8454 3347 8431 3335 8445
3346 8463
TIME...MOT...LOC 0231Z 215DEG 4KT 3347 8450
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Aug 27, 10:54 PM EDT, 5 hours 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1054 PM EDT Sun Aug 27 2023
GAZ054-055-280330-
Fayette GA-Clayton GA-
1054 PM EDT Sun Aug 27 2023
...A strong thunderstorm will impact portions of northeastern Fayette
and Clayton Counties through 1130 PM EDT...
At 1054 PM EDT, a strong thunderstorm was over Fayetteville, moving
northeast at 10 mph.
HAZARD...Frequent cloud to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Lightning is one of nature's leading killers. If you can
hear thunder, you are close enough to be struck by
lightning. Heavy rain may cause temporary street flooding
especially in poor drainage areas.
Locations impacted include...
Fayetteville, Jonesboro, Forest Park, Riverdale, Morrow, Lovejoy,
Lake City, Woolsey, Lake Spivey, Inman, Bonanza, Jw Smith Reservoir,
Lake Horton, and Irondale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3345 8455 3364 8437 3355 8427 3355 8429
3349 8428 3348 8429 3344 8429 3343 8431
3344 8434 3343 8435 3335 8435 3335 8438
3333 8439 3331 8442
TIME...MOT...LOC 0254Z 230DEG 9KT 3344 8442
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Aug 28, 12:31 AM EDT, 3 hours 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1231 AM EDT Mon Aug 28 2023
GAZ045-046-048-057-280500-
Rockdale GA-DeKalb GA-Newton GA-Henry GA-
1231 AM EDT Mon Aug 28 2023
...A strong thunderstorm will impact portions of southern Rockdale,
southeastern DeKalb, central Henry and west central Newton Counties
through 100 AM EDT...
At 1231 AM EDT, a strong thunderstorm was over Kelleytown, or 7 miles
southwest of Conyers, moving northeast at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Conyers, Covington, Stockbridge, Lithonia, Porterdale, Magnet, Almon,
Richardson Park, Arabia Mountain, Kelleytown, and Oak Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3344 8405 3354 8422 3372 8411 3359 8385
TIME...MOT...LOC 0431Z 227DEG 10KT 3357 8406
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 28, 12:41 AM EDT, 3 hours 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1241 AM EDT Mon Aug 28 2023
GAZ038-039-050-051-280515-
Taliaferro GA-Wilkes GA-Oglethorpe GA-Greene GA-
1241 AM EDT Mon Aug 28 2023
...A strong thunderstorm will impact portions of northeastern Greene,
Taliaferro, southern Wilkes and southeastern Oglethorpe Counties
through 115 AM EDT...
At 1241 AM EDT, a strong thunderstorm was over Lyneville, or 7 miles
north of Crawfordville, moving northeast at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Washington, Crawfordville, Union Point, Woodville, Rayle, Sharon,
Ficklin, Lundberg, Robinson, Daniel Springs, Aonia, Newtown, Rocky
Creek Fire Dept., Celeste, Lyneville, Raytown, Philomath, Alexander
Stephens Park, Sandy Cross, and Carters Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3364 8256 3365 8258 3363 8258 3364 8259
3363 8261 3363 8262 3361 8262 3361 8265
3359 8265 3360 8266 3360 8268 3358 8271
3351 8292 3369 8321 3394 8298 3365 8252
TIME...MOT...LOC 0441Z 227DEG 10KT 3366 8293
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Aug 28, 2:49 AM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
249 AM EDT Mon Aug 28 2023
GAZ034-037-038-045>050-280745-
Morgan GA-Walton GA-Rockdale GA-DeKalb GA-Gwinnett GA-Oglethorpe GA-
Greene GA-Oconee GA-Newton GA-
249 AM EDT Mon Aug 28 2023
...Strong thunderstorms will impact portions of northeastern
Rockdale, southern Oconee, southeastern DeKalb, northern Morgan,
southeastern Gwinnett, Walton, northern Greene, southwestern
Oglethorpe and northeastern Newton Counties through 345 AM EDT...
At 249 AM EDT, a line of strong thunderstorms was along a line
extending from near Stone Mountain to near Maxeys. These storms were
nearly stationary.
HAZARD...Heavy rain.
SOURCE...Radar indicated.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Locations impacted include...
Conyers, Monroe, Covington, Snellville, Loganville, Social Circle,
Oxford, Lithonia, Union Point, Walnut Grove, Rutledge, North High
Shoals, Bostwick, Woodville, Between, Good Hope, Bishop, Maxeys,
Jersey, and Lakeview Estates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
&&
LAT...LON 3359 8300 3365 8411 3386 8414 3383 8307
3360 8299
TIME...MOT...LOC 0649Z 113DEG 3KT 3378 8411 3372 8314
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 10:19 PM EDT | Special Weather Statement | FFC | Jefferson | 26 min |
| Aug 27, 10:32 PM EDT | Special Weather Statement | FFC | Fayette | 28 min |
| Aug 27, 10:54 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 36 min |
| Aug 28, 12:31 AM EDT | Special Weather Statement | FFC | Rockdale | 29 min |
| Aug 28, 12:41 AM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 34 min |
| Aug 28, 2:49 AM EDT | Special Weather Statement | FFC | Oconee, Rockdale, Walton | 56 min |
| Aug 28, 3:39 AM EDT | Flash Flood Warning | FFC | Greene, Oconee, Oglethorpe, Taliaferro, Wilkes | 5 hr |
| Aug 28, 3:53 AM EDT | Flash Flood Warning | FFC | Morgan, Oconee, Walton | 5 hr |
| Aug 28, 7:26 AM EDT | Flash Flood Warning | FFC | Greene, Oconee | 100 min |
| Aug 28, 10:31 AM EDT | River Flood Warning | FFC | Greene, Oconee, Oglethorpe | 6 hr |
| Aug 28, 2:48 PM EDT | Special Weather Statement | FFC | Cherokee | 27 min |
| Aug 28, 2:52 PM EDT | Special Weather Statement | FFC | Gordon | 23 min |
| Aug 28, 2:57 PM EDT | Special Weather Statement | FFC | Cobb | 33 min |
| Aug 28, 3:17 PM EDT | Special Weather Statement | FFC | Henry | 28 min |
| Aug 28, 3:21 PM EDT | Severe Thunderstorm Warning | FFC | Henry | 39 min |
| Aug 28, 3:24 PM EDT | Special Weather Statement | FFC | Gordon, Pickens | 51 min |
| Aug 28, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Gordon | 45 min |
| Aug 28, 3:53 PM EDT | Special Weather Statement | FFC | Forsyth | 22 min |
| Aug 28, 4:07 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Troup | 38 min |
| Aug 28, 4:10 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Fulton, Gwinnett | 50 min |
| Aug 28, 4:15 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding, Polk | 45 min |
| Aug 28, 4:22 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Troup | 38 min |
| Aug 28, 4:33 PM EDT | Special Weather Statement | FFC | Bartow | 27 min |
| Aug 28, 4:40 PM EDT | Special Weather Statement | FFC | Troup | 35 min |
| Aug 28, 4:47 PM EDT | Special Weather Statement | FFC | Fulton | 28 min |
| Aug 28, 5:02 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 43 min |
| Aug 28, 5:08 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Fulton, Meriwether | 52 min |
| Aug 28, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, DeKalb, Fulton | 48 min |
| Aug 28, 5:24 PM EDT | Special Weather Statement | FFC | Carroll | 36 min |
| Aug 28, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 18 min |
| Aug 28, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Fulton, Paulding | 40 min |
| Aug 28, 5:58 PM EDT | Special Weather Statement | FFC | Marion | 32 min |
| Aug 28, 6:15 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Fulton | 30 min |
| Aug 28, 6:30 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cobb, Paulding, Polk | 20 min |
| Aug 28, 6:34 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, DeKalb, Forsyth, Fulton, Gwinnett | 41 min |
| Aug 28, 7:06 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett, Rockdale | 39 min |
| Aug 28, 7:15 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Rockdale | 30 min |
| Aug 28, 7:45 PM EDT | Flash Flood Warning | FFC | Clayton, Cobb, DeKalb, Douglas, Fayette, Fulton and 3 more | 6 hr |
Nearby
Flash Flood Warnings in Georgia, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.